Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have mirena. Strange cravings with vomiting sensation, period twice and tired. Something wrong?

yes, i have mirena in for about a year now, and the last few months i bin feeling like im gonna throw up, tired all the time, have weird cravings, not thinking straight sometimes, get irriatated easily, for the first time last month i got my period twice, the first time it was like a normal period and had for like 7days then i got it again a week later but it was light but it was light pink or brown, also both times i felt cramps , now the effects seem to be gettin worse im feeling tired all the time and faint sometimes, i also get cramps sometimes even when i dont get my period, what is wrong with me?
Asked On : Sun, 6 May 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

This a situation of Dysmenorrhea due to the IUD in your belly. Probably you have bleed more during your previous cycles which has led to anemia(bloodless ness).The cramps are likely to be due to the IUD which don't suit you. I suggest you to consult your gynaecologist for the removal and opt for another method of conception.For the time being start on Iron and folic acid supplementation.
Hope this help you to understand your condition.Please feel free to ask any quarries.

Thanking you
Dr Samir
Answered: Thu, 31 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor